{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2022,3,28]],"date-time":"2022-03-28T22:07:03Z","timestamp":1648505223858},"reference-count":12,"publisher":"The Fukushima Society of Medical Science","issue":"1","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Fukushima J. Med. Sci.","FJMS"],"published-print":{"date-parts":[[2006]]},"DOI":"10.5387\/fms.52.29","type":"journal-article","created":{"date-parts":[[2014,1,8]],"date-time":"2014-01-08T23:53:30Z","timestamp":1389225210000},"page":"29-33","source":"Crossref","is-referenced-by-count":3,"title":["SEROTONIN SYNDROME CAUSED BY MINIMUM DOSES OF SSRIS IN A PATIENT WITH SPINAL CORD INJURY"],"prefix":"10.5387","volume":"52","author":[{"given":"KOICHIRO","family":"SATOH","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"SHIZUKO","family":"TAKANO","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"TAKASHI","family":"ONOGI","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"KOJI","family":"OHTSUKI","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"TOSHIO","family":"KOBAYASHI","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"3342","reference":[{"key":"1","doi-asserted-by":"crossref","unstructured":"1. Elliott TR, Frank RG. Depression following spinal cord injury. Arch Phys Med Rehabil, <b>77<\/b>: 816-823, 1996.","DOI":"10.1016\/S0003-9993(96)90263-4"},{"key":"2","doi-asserted-by":"crossref","unstructured":"2. Sternbach H. The serotonin syndrome. Am J Psychiatry, <b>148<\/b>: 705-713, 1991.","DOI":"10.1176\/ajp.148.6.705"},{"key":"3","doi-asserted-by":"crossref","unstructured":"3. Gillman PK, Hodgens S. Serotonin syndrome following SSRI mono-therapy. Hum Psychopharmacol Clin Exp, <b>13<\/b>: 525-6, 1998.","DOI":"10.1002\/(SICI)1099-1077(1998100)13:7<525::AID-HUP20>3.0.CO;2-6"},{"key":"4","doi-asserted-by":"crossref","unstructured":"4. Lezi A, Raffaelli S, Marazziti D. Serotonin syndrome-like symptoms in a patient with obsessive-compulsive disorder, following inappropriate increase in fluvoxamine dosage. Pharmacopsychiat, <b>26<\/b>: 100-1, 1993.","DOI":"10.1055\/s-2007-1014351"},{"key":"5","unstructured":"5. American Psychiatric Association. Panic Attack. In: Diagnostic and Statistical Manual of Mental Disorders. 4th ed. Washington DC, pp. 394-395, 1994."},{"key":"6","unstructured":"6. Pollack MH, Doyle AC. Treatment of panic disorder: Focus on paroxetine. Psychophamacol Bull, <b>37<\/b>(Suppl 1) : 53-63, 2003."},{"key":"7","doi-asserted-by":"crossref","unstructured":"7. Vaziri ND, Cesario T, Mootoo K, Xeien L, Gordon S, Byrne C. Bacterial infections in patients with chronic renal failure. Occurrence with spinal cord injury. Arch Intern Med, <b>142<\/b>: 1273-1276, 1982.","DOI":"10.1001\/archinte.142.7.1273"},{"key":"8","doi-asserted-by":"crossref","unstructured":"8. Teasell TW, Arnold JMO, Krassioukov A, Delany GA. Cardiovascular consequences of loss of supraspinal control of the sympathetic nervous system after spinal cord injury. Arch Phys Med Rehabil, <b>81<\/b>: 506-16, 2000.","DOI":"10.1053\/mr.2000.3848"},{"key":"9","unstructured":"9. Demirkiran M, Jankovic J, Dean JM. Ecstasy Intoxication: An overlap between serotonin syndrome and neuroleptic malignant syndrome. Clin Neuropharmacology, <b>19<\/b>: 157-164, 1996."},{"key":"10","unstructured":"10. Hardman JG, Limbird LE. Drugs and the treatment of psychiatric disorders. In: Goodman &amp; Gilman's The pharmacological basis of therapeutics. 10th ed. Oxford: McGraw-Hill, pp. 456-470, 2001."},{"key":"11","doi-asserted-by":"crossref","unstructured":"11. Sawamura K, Suzuki Y, Someya T. Effects of dosage and CYP2D6-mutated allele on plasma concentration of paroxetine. Eur J Clin Pharmacol, <b>60<\/b>: 553-557, 2004.","DOI":"10.1007\/s00228-004-0792-6"},{"key":"12","unstructured":"12. Fukui N, Suzuki Y, Someya T. Antipsychotics, antidepressants. Jap J Clin Psychiatry (in Japanese), <b>Special Number<\/b>: 670-677, 2004."}],"container-title":["FUKUSHIMA JOURNAL OF MEDICAL SCIENCE"],"original-title":[],"language":"en","deposited":{"date-parts":[[2021,5,20]],"date-time":"2021-05-20T19:14:50Z","timestamp":1621538090000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.jstage.jst.go.jp\/article\/fms\/52\/1\/52_29\/_article"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2006]]},"references-count":12,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2006]]}},"URL":"https:\/\/doi.org\/10.5387\/fms.52.29","relation":{},"ISSN":["0016-2590","2185-4610"],"issn-type":[{"value":"0016-2590","type":"print"},{"value":"2185-4610","type":"electronic"}],"subject":[],"published":{"date-parts":[[2006]]}}}